| Catalog Number |
8203126000 |
| Medical Device Problem Code |
Material Disintegration (1177)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events, 5 events were reported for this quarter.Product return status, 4 devices were received, 1 device investigation type has not yet been determined.Evaluation findings (results/components), device: degradation problem identified / part/component/sub-assembly term not applicable, 1 device: results pending completion of investigation / part/component/sub-assembly term not applicable, 2 devices: degradation problem identified, wear problem / rod/shaft, 1 device: wear problem / housing.Product disposition, 4 devices: scrapped by stryker, 1 device: product disposition is not yet determined.Additional information, 5 devices were not labeled for single-use, 5 devices were not reprocessed or reused.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1 ¿ september 30, 2025.This report summarizes 5 events for the failure: material disintegration, 3 events had problem identified before clinical use/exposure; there was no patient involvement, 1 event had insufficient information, 1 event had no health consequences or impact.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1 ¿ september 30, 2025.This report summarizes 4 events for the failure: material disintegration.3 events had problem identified before clinical use/exposure; there was no patient involvement.1 event had no health consequences or impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99412.Supplemental rationale: corrected data: b5, h1, h6, h11.5 events were previously reported during the reporting quarter.However, 1 event was reported in error.4 previously reported events are included in this follow-up record.Product return status: 4 devices were received.Evaluation findings (results/components): 1 device: degradation problem identified / part/component/sub-assembly term not applicable.2 devices: degradation problem identified, wear problem / rod/shaft.1 device: wear problem / housing.Product disposition: 4 devices: scrapped by stryker.